# SDR C2XA02CL060

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01191
- Condition: Failed
- Location: Aft Fuselage
- Part time: 3,487 hours, 3,043 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#3146 THE CREW REPORTED A TOTAL LOSS OF PRESSURIZATION IN FLIGHT.THE AIRCRAFT DESENDED TO 10000 FT.AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE ELECTOPNEUMATIC OUTFLOW VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
